Énumération complète des classes de formes parfaites en dimension 7
Annales de l'Institut Fourier, Volume 43 (1993) no. 1, pp. 21-55.

The reader will find here a detailed description of the methods and algorithms used in order to prove that there are only 33 classes of perfect septenary forms, as well as a recapitulative table of the results.

He will find in particular a generalization of Voronoï’s algorithm applied in depth, recursively, to the faces of the domains.

Le lecteur trouvera ici une description détaillée des méthodes et algorithmes utilisés pour démontrer qu’il n’y a que 33 classes de formes parfaites en dimension 7, ainsi qu’un tableau récapitulatif des résultats.

Il trouvera, en particulier, une généralisation de l’algorithme de Voronoï appliquée en profondeur, récursivement, aux faces des domaines

@article{AIF_1993__43_1_21_0,
     author = {Jaquet-Chiffelle, David-Olivier},
     title = {\'Enum\'eration compl\`ete des classes de formes parfaites en dimension 7},
     journal = {Annales de l'Institut Fourier},
     pages = {21--55},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {1},
     year = {1993},
     doi = {10.5802/aif.1320},
     mrnumber = {94d:11048},
     zbl = {0769.11028},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1320/}
}
TY  - JOUR
TI  - Énumération complète des classes de formes parfaites en dimension 7
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 21
EP  - 55
VL  - 43
IS  - 1
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1320/
UR  - https://www.ams.org/mathscinet-getitem?mr=94d:11048
UR  - https://zbmath.org/?q=an%3A0769.11028
UR  - https://doi.org/10.5802/aif.1320
DO  - 10.5802/aif.1320
LA  - fr
ID  - AIF_1993__43_1_21_0
ER  - 
%0 Journal Article
%T Énumération complète des classes de formes parfaites en dimension 7
%J Annales de l'Institut Fourier
%D 1993
%P 21-55
%V 43
%N 1
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1320
%R 10.5802/aif.1320
%G fr
%F AIF_1993__43_1_21_0
Jaquet-Chiffelle, David-Olivier. Énumération complète des classes de formes parfaites en dimension 7. Annales de l'Institut Fourier, Volume 43 (1993) no. 1, pp. 21-55. doi : 10.5802/aif.1320. https://aif.centre-mersenne.org/articles/10.5802/aif.1320/

[Ba1]E.S. Barnes, Note on extreme forms, Can. J. Math., 7 (1955), 150-154. | MR: 16,1002e | Zbl: 0065.03003

[Ba2]E.S. Barnes, The perfect and extreme senary forms, Can. J. Math., 9 (1957), 235-242. | MR: 19,251e | Zbl: 0078.03704

[Ba3]E.S. Barnes, The complete enumeration of extreme senary forms, Phil. Trans. R. Soc. Lond., A, 249 (1957), 461-506. | MR: 19,251d | Zbl: 0077.26601

[Ba4]E.S. Barnes, On a theorem of Voronoï, Proc. Camb. Phil. Soc., 53 (1957), 537-539. | MR: 19,120g | Zbl: 0078.03703

[Ba5]E.S. Barnes, Criteria for extreme forms, J. Aust. Math. Soc., 1 (1959), 17-20. | MR: 21 #5622 | Zbl: 0109.03303

[BM1]A.-M. Bergé & J. Martinet, Sur la constante d'Hermite (étude historique), Sém. de Th. des Nombres de Bordeaux 2, Exposé 8, pp. 8-01-8-15 (1985-1986). | MR: 89g:11032 | Zbl: 0623.10020

[BM2]A.-M. Bergé & J. Martinet, Sur un problème de dualité lié aux sphères en géométrie des nombres, J. of Number Theory, Vol. 32, No. 1 (1989), 14-42. | MR: 90g:11088 | Zbl: 0677.10022

[Be1]M. Berger, Géométrie 3 / convexes et polytopes, polyèdres réguliers, aires et volumes. Cedic, Fernand Nathan (publié avec le concours du C.N.R.S.) (1978). | Zbl: 0423.51001

[Bl1]H.F. Blichfeldt, On the minimum value of positive real quadratic forms in 6 variables, Bull. Am. Math. Soc., 31, 386 (1925). | JFM: 51.0157.01

[Bl2]H.F. Blichfeldt, The minimum value of quadratic forms, and the closest packing of spheres, Math. Annalen, 101 (1929), 605-608. | JFM: 55.0721.01

[Bl3]H.F. Blichfeldt, The minimum values of quadratic forms in six, seven and eight variables, Math. Z., 39 (1935), 1-15. | JFM: 60.0924.04 | Zbl: 0009.24403

[CS1]J.H. Conway & N.J.A. Sloane, Sphere-packings, lattices and groups. Grundlehren der mathematischen Wissenschaften 290, Springer-Verlag, 1988. | Zbl: 0634.52002

[CS2]J.H. Conway & N.J.A. Sloane, Low-dimensional lattices. III. Perfect forms, Proc. R. Soc. Lond., A, 418 (1988), 43-80. | MR: 90a:11073 | Zbl: 0655.10022

[Co1]H.S.M. Coxeter, Extreme forms, Can. J. Math., 3 (1851), 391-441. | Zbl: 0044.04201

[GS1]L. Guy & J.R. Steele, Common LISP : The Language. Digital Press, 1984, 465 pages.

[JS1]D.-O. Jaquet & F. Sigrist, Formes quadratiques contiguës à D7, C. R. Acad. Sci. Paris, t. 309, Série I (1989), 641-644. | MR: 91h:11054 | Zbl: 0693.10025

[Ja1]D.-O. Jaquet, Domaines de Voronoï et algorithme de réduction des formes quadratiques définies positives. Sém. de Th. des Nombres de Bordeaux 2 (1990), 163-215. | Numdam | MR: 91e:11072 | Zbl: 0715.11031

[Ja2]D.-O. Jaquet, Classification des réseaux dans R7 (via la notion de formes parfaites), Astérisque, Soc. Math. de France, 198-199-200 (1991), 177-185. | MR: 93g:11071 | Zbl: 0748.11032

[Kn1]M. Kneser, Two remarks on extreme forms, Can. J. Math., 7 (1955), 145-149. | MR: 16,1002d | Zbl: 0065.03101

[KZ1]A. Korkine & G. Zolotareff, Sur les formes quadratiques, Math. Annalen, 6 (1873), 336-389.

[KZ2]A. Korkine & G. Zolotareff, Sur les formes quadratiques positives, Math. Annalen, 11 (1877), 242-292. | JFM: 09.0139.01

[La1]J. Larmouth, The enumeration of perfect forms. Dans &”Computers in number theory&” (A. O. L. Atkin & B. J. Birch editors), pp. 237-239, New York, Academic Press 1971. | Zbl: 0217.03201

[Mo1]L.J. Mordell, Observation on the minimum of a positive quadratic form in eight variables, J. Lond. Math. Soc., 19 (1944), 3-6. | MR: 6,57e | Zbl: 0060.12009

[Oe1]J. Oesterlé, Empilements de sphères. Sém. N. Bourbaki 42, Exposé 727, Vol. 1989-90 (1990). | Numdam | MR: 92g:11067 | Zbl: 0731.52005

[Sc1]P.R. Scott, On perfect and extreme forms. Thesis, Department of Mathematics, Univ. of Adelaide (1963).

[Sc2]P.R. Scott, On perfect and extreme forms, J. Aust. Math. Soc., 4 (1964), 56-77. | MR: 28 #5039 | Zbl: 0119.04501

[Sc3]P.R. Scott, The construction of perfect and extreme forms, Can. J. Math., Vol. 18 (1966), 147-158. | MR: 32 #4091 | Zbl: 0136.03102

[Se1]J.-P. Serre, Cours d'arithmétique. 2e édition, Presses Univ. de France, Paris, 1977. | MR: 58 #16473 | Zbl: 0376.12001

[Si1]F. Sigrist, Formes quadratiques encapsulées. Sém. de Th. des Nombres de Bordeaux, 2 (1990), 425-429. | Numdam | MR: 91m:11025 | Zbl: 0722.11032

[Su1]S.Sh. Sushbaev, Voronoï neighborhood of perfect form Ø15 (x1, x2, ..., x7), Vop. Vychisl. Prikl. Mat., 77 (1985), 48-56. | Zbl: 0578.10036

[St1]K.C. Stacey, The enumeration of perfect quadratic forms in seven variables, Ph. D. Dissertation, University of Oxford, 1973.

[St2]K.C. Stacey, The enumeration of perfect septenary forms, J. Lond. Math. Soc. (2) 10 (1975), 97-104. | MR: 51 #5507 | Zbl: 0297.10012

[St3]K.C. Stacey, The perfect septenary forms with Δ4 = 2, J. Aust. Math. Soc., (A) 22 (1976), 144-164. | MR: 55 #7929 | Zbl: 0332.10014

[Sti1] E. Stiemke, Über positive Lösungen homogener linearer Gleichungen, Math. Annalen, 76 (1915), 340-342. | JFM: 45.0168.04

[Ve1]N.M. Vetchinkin, Uniqueness of the classes of positive quadratic forms on which the values of Hermite constants are attained for 6 ≤ n ≤ 8, Trudy Mat. Inst. Imeni V. A. Steklova, 152 (1980), 34-86. (traduction anglaise dans Proc. Steklov Inst. Math. (3) (1982), 37-95. | Zbl: 0501.10031

[Vo1]G. Voronoï, Sur quelques propriétés des formes quadratiques positives parfaites, J. reine angew. Math., 133 (1908), 97-178. | JFM: 38.0261.01

[Wa1]G.L. Watson, On the minimum of a positive quadratic form in n(≤ 8) variables (verification of Blichfeldt's calculation), Proc. Camb. Phil. Soc., 62 (1966), 719. | MR: 33 #5571 | Zbl: 0178.37801

[Wa2]G.L. Watson, On the minimal points of perfect septenary forms, Mathematika, 16 (1969), 170-177. | MR: 41 #1645 | Zbl: 0185.11101

[Wa3] G.L. Watson, Integral quadratic forms, Cambridge, University Press, 1970.

[Wa4] G.L. Watson, On the minimal points of a positive quadratic form, Mathematika, 18 (1971), 60-70. | MR: 44 #6612 | Zbl: 0219.10032

[Wa5]G.L. Watson, The number of minimum points of a positive quadratic form, Dissertationes Math., 84 (1971), 1-46. | MR: 47 #6610 | Zbl: 0215.34901

[Wa6]G.L. Watson, The number of minimum points of a positive quadratic form having no perfect binary section with the same minimum, Proc. Lond. Math. Soc. (3) 24 (1972), 625-646. | MR: 46 #7166 | Zbl: 0233.10012

Cited by Sources: